# SDR DALA2016112809316

- Difficulty date: April 24, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,884 hours, 48,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1003-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  CUSP WEB, BS 1003 - 1022, RBL 58.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  REPAIRED THE CUSP WEB IAW SRM.
